Dr Halis Yilmaz

  • Honorary Research Fellow (School of Mathematics & Statistics)

Publications

List by: Type | Date

Jump to: 2024 | 2022 | 2019 | 2016 | 2015 | 2014 | 2012
Number of items: 8.

2024

Yilmaz, H. (2024) Quasi-Grammian solutions of the coupled Gerdjikov-Ivanov equation. Wave Motion, 124, 103245. (doi: 10.1016/j.wavemoti.2023.103245)

2022

Yilmaz, H. (2022) Binary Darboux transformation for the Gerdjikov–Ivanov equation. Wave Motion, 113, 102991. (doi: 10.1016/j.wavemoti.2022.102991)

Yilmaz, H. (2022) Darboux transformation for the Hirota equation. Journal of Mathematical Physics, Analysis, Geometry, 18(1), pp. 136-152. (doi: 10.15407/mag18.01.136)

2019

Athorne, C. and Yilmaz, H. (2019) Twisted laplace maps. Journal of Physics A: Mathematical and Theoretical, 52(22), 225201. (doi: 10.1088/1751-8121/ab1926)

2016

Athorne, C. and Yilmaz, H. (2016) Invariants of hyperbolic partial differential operators. Journal of Physics A: Mathematical and Theoretical, 49(13), 135201. (doi: 10.1088/1751-8113/49/13/135201)

2015

Yilmaz, H. (2015) Exact solutions of the Gerdjikov-Ivanov equation using Darboux transformations. Journal of Nonlinear Mathematical Physics, 22(1), pp. 32-46. (doi: 10.1080/14029251.2015.996438)

2014

Nimmo, J. J.C. and Yilmaz, H. (2014) On Darboux transformations for the derivative nonlinear Schrödinger equation. Journal of Nonlinear Mathematical Physics, 21(2), pp. 278-293. (doi: 10.1080/14029251.2014.905301)

2012

Athorne, C. and Yilmaz, H. (2012) Laplace invariants for general hyperbolic systems. Journal of Nonlinear Mathematical Physics, 19(3), pp. 391-410. (doi: 10.1142/S1402925112500246)

This list was generated on Fri Jul 12 17:23:26 2024 BST.
Jump to: Articles
Number of items: 8.

Articles

Yilmaz, H. (2024) Quasi-Grammian solutions of the coupled Gerdjikov-Ivanov equation. Wave Motion, 124, 103245. (doi: 10.1016/j.wavemoti.2023.103245)

Yilmaz, H. (2022) Binary Darboux transformation for the Gerdjikov–Ivanov equation. Wave Motion, 113, 102991. (doi: 10.1016/j.wavemoti.2022.102991)

Yilmaz, H. (2022) Darboux transformation for the Hirota equation. Journal of Mathematical Physics, Analysis, Geometry, 18(1), pp. 136-152. (doi: 10.15407/mag18.01.136)

Athorne, C. and Yilmaz, H. (2019) Twisted laplace maps. Journal of Physics A: Mathematical and Theoretical, 52(22), 225201. (doi: 10.1088/1751-8121/ab1926)

Athorne, C. and Yilmaz, H. (2016) Invariants of hyperbolic partial differential operators. Journal of Physics A: Mathematical and Theoretical, 49(13), 135201. (doi: 10.1088/1751-8113/49/13/135201)

Yilmaz, H. (2015) Exact solutions of the Gerdjikov-Ivanov equation using Darboux transformations. Journal of Nonlinear Mathematical Physics, 22(1), pp. 32-46. (doi: 10.1080/14029251.2015.996438)

Nimmo, J. J.C. and Yilmaz, H. (2014) On Darboux transformations for the derivative nonlinear Schrödinger equation. Journal of Nonlinear Mathematical Physics, 21(2), pp. 278-293. (doi: 10.1080/14029251.2014.905301)

Athorne, C. and Yilmaz, H. (2012) Laplace invariants for general hyperbolic systems. Journal of Nonlinear Mathematical Physics, 19(3), pp. 391-410. (doi: 10.1142/S1402925112500246)

This list was generated on Fri Jul 12 17:23:26 2024 BST.